| Model Number |
25002113E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the surgeon revised the following eleos implants: resurfacing femur axial pin, tibial hinge component, and poly spacer.The following eleos implants remain implanted from the patient's index procedure: proximal tibia, segmental stem, resurfacing femur, and stem extension.No additional information regarding this adverse event has been reported.
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: 3013450937-2023-00006, 3013450937-2023-00007, 3013450937-2023-00008, 3013450937-2023-00009, 3013450937-2023-00010, 3013450937-2023-00011.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this adverse event.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added, g3: date received by manufacturer added, g6: type of report added, h2: follow-up type added, h3: device evaluated by manufacturer updated to no, h6: type of investigation code updated to 3331: analysis of production records, h6: type of investigation code updated to 4109: historical data analysis, h6: type of investigation code updated to 4111: communication/interviews, h6: type of investigation code updated to 4110: trend analysis, h6: type of investigation code updated to 4114: device not returned, h6: investigation findings code updated to 3221: no findings available, h6: investigation conclusions code updated to 4315: cause not established, h10: additional narratives/data.
Event or Problem Description